| | Thursday 12th - Trinidad | | Friday 13th - London |
|--------|--------------------------------------|--------|----------------------|
| 3:00pm | Meet at Piarco International Airport | 9:00am | Arrive in London |
| 3:30pm | Check into Flight | 6:30pm | Check into flight |
| 6:40pm | Depart for London | 9:30pm | Depart for India |

| | Saturday 14th - Delhi | | Sunday 15th - Delhi | | Monday 16th - Delhi |
|---------|--|---------|---|---------|--|
| 10:40am | Arrive in Delhi | 8:00am | Breakfast at Hotel | 8:00am | Breakfast at Hotel |
| 12:40pm | Check into Hotel | 9:00am | Crafts Museum | 8:45am | Centre for Electronic Communications |
| 7:00pm | Dinner at Delhi Haat <mark>(\$)</mark> | 11:00am | Science Musem | 10:30am | Coach to Qutab Minar (30mins driving + 1hr) |
| 9:30pm | Return to Hotel | 12:30pm | National Musuem (30min Drive + 2hr Stop) | 1:00pm | DLF Guargaon, drive through. |
| | | 1:30pm | Lunch <mark>(\$)</mark> | 2:00pm | Lunch at Mall <mark>(\$)</mark> |
| | | 2:30pm | Return to Hotel | 3:15pm | IT Company |
| | | 4:15pm | Kingdom of Dreams (Dinner Included) | 4:30pm | JNU |
| | | | Return to Hotel | 6:30pm | Dinner at Prof. Kumar's House |
| | | | | 9:00pm | Drive to India Gate, view parliament, President House |
| | | | | 9:30pm | Return to Hotel |

| | Tuesday 17th - Delhi | | Wednesday 18th - Shimla | | Thursday 19th - Shimla |
|---------|--|--------|---|---------|--|
| 8:00am | Breakfast at Hotel | 8:00am | Arrive in Solan | 8:00am | Breakfast at Hotel |
| 9:00am | Nehru Memorial Museum and Library | 8:25am | Solan to Shimla by Train | 9:00am | Institute of Advanced Studies (2hr Stop - Heritage Building and Walk through) |
| 11:00am | Coach to Red Fort, Jama Masjid (40mins to Red Fort) *Nirmal Kumar | 1:00pm | Arrive in Shimla | 11:00am | Leave for Himachal University |
| | | | Lunch <mark>(\$)</mark> | | |
| | Walk through Chandni Chowk (45mins) *Ravindra Kumar | 2:00pm | Walk through Mall Road in Shimla | 11:30am | Workshop on Trinidad and Himachal Pradesh Cultures: An Interface |
| | Lunch <mark>(\$)</mark> | 6:00pm | Potters Hill Eco Resort Dinner (Sponsored) | 1:00pm | Lunch (<mark>Sponsored)</mark> |
| 2:30pm | Rickshaw Ride to Old Dehli Gate (30mins) | 8:00pm | Return to Hotel | 2:30pm | Free |
| 5:00pm | Janpath, Connaught Place Emporiums (2hour Stop) | | | 7:00pm | Director, Tourism - Himachal Pradesh - Dinner (Sponsored) |
| 7:00pm | Return to Hotel | | | 9:00pm | Return to Hotel |
| 7:30pm | Depart hotel for Shimla via coach with stop on the way for sponsored dinner by Delhi Palace at BBQ | | | | |

| | Friday 20th - Rishikesh | | Saturday 21st - Haridwar | | Sunday 22nd - Gwalior |
|--------|---|---------|--|---------|---|
| 7:00am | Breakfast at Hotel | 7:00am | Breakfast at Ashram | 5:30am | Breakfast at Hotel |
| 7:40am | Depart for Rishikesh | 8:00am | Depart for Haridwar | 6:30am | Train to Gwalior (5hr Train Ride) |
| | Short stop at Pontasahab | 9:00pm | Arrive in Haridwar | 11:30am | Gwalior, Check into Hotel |
| 1:00pm | Lunch (\$) | 12:30pm | Depart for Delhi (On the way view Agriculture fields) | | |
| 3:45pm | Arrive in Rishikesh | 1:30pm | Lunch <mark>(\$)</mark> | 12:30pm | Scindia School |
| 4:00pm | Ashram activities | 4:30pm | Visit to Central Potatoe Research Institute (tentative) | 1:00pm | Lunch (Sponsored) |
| 7:00pm | Evening visit to Lakshman Jhula and Ghats along the Banks of the Ganges - on foot | 6:00pm | Indian Institute of Hotel Management - Meerut | 2:00pm | Gwalior Museum |
| 8:00pm | Dinner (Sponsored) | 6:30PM | Dinner <mark>(Sponsored)</mark> | 3:00pm | Indian Institute of Tourism and Travel Management (Tour) |
| | | 11:00pm | Arrive in Delhi | 7:30pm | Dinner <mark>(Sponsored)</mark> |
| | | | | 9:00pm | Return to Hotel |

| | Monday 23rd - Agra | | Tuesday 24th - Fatehpur Sikri | | Wednesday 25th - Ahmedabad |
|---------|--|---------|--------------------------------------|---------|----------------------------|
| 7:30am | Breakfast at Hotel | 7:00am | Breakfast at Hotel | 7:30am | Breakfast at Hotel |
| 8:00am | Coach to Agra | 8:00am | Leave Agra by coach | 10:40am | Flight to Ahmedabad |
| 9:15am | 10min Stop at Chambal River | 9:30am | Arrive in Fatehpur Sikri (3 hr Stop) | 12:10pm | Arrive in Ahmedabad |
| 11:00am | Arrive in Agra | 12:30pm | Leave for Delhi | 1:30pm | Check into Hotel |
| 11:00am | Check into Hotel | 2:00pm | Lunch en route <mark>(\$)</mark> | 2:30pm | Lunch |
| 12:00pm | Agra Fort (1.45 Hr Stop) | 7:00pm | Arrive in Delhi and Check into Hotel | 5:00pm | Kankaria Lake |
| 1:45pm | Lunch <mark>(\$)</mark> | | | 8:30pm | Return to Hotel |
| 2:30pm | Taj Mahal | | | | |
| 6:00pm | Sound and Light Show | | | | |
| 7 00 | Agra University - Institute of Tourism | | | | |
| 7:00pm | and Hospitality - Dinner (Sponsored) | | | | |
| 9:00pm | Return to Hotel | | | | |

| | Thursday 26th - Ahmedabad | | Friday 27th - Bangaluru | | Saturday 28th - Mysore |
|--------|-------------------------------------|---------|--------------------------------|---------|--|
| 7:00am | Breakfast at Hotel | 6:00am | Breakfast at Hotel | 6:00am | Breakfast at Hotel |
| 8:00am | Coach to Mehsana + Pattan | 6:30am | Depart for Airport | 7:30am | Coach to Mysore (3Hr Drive) |
| 1:00pm | Dudh Sagar Dairy -Lunch (Sponsored) | 9:10am | Flight to Bengaluru | 10:30am | Visit Mysore Palace (2HR Stop) |
| 7:00pm | Dinner (Sponsored tentative) | 11:00am | Arrive in Bengaluru | 1:00pm | Lunch at Local Restaurant (\$) |
| 9:30pm | Return to Hotel | 1:00pm | Check into Hotel | 2:00pm | Head to Nandi Temple (45min Stop) |
| | | | Lunch <mark>(\$)</mark> | 3:00pm | Market (1hr Stop) |
| | | 1:30pm | Indian Institute of Technology | 4:00pm | Stop at Vrindavan Gardens (1.5hr Drive + 2hr Drive) |
| | | 3:00pm | Indian Institute of Management | | Dinner <mark>(\$)</mark> |
| | | 4:00pm | Evening Markets | 7:30pm | Depart for Hotel in Banglore |
| | | 9:00pm | Return to Hotel | 10:00pm | Arrive at Hotel |

| | Sunday 29th - Cochin | | Monday 30th - Cochin | | Tuesday 31st - Delhi |
|---------|---|---------|--|---------|--|
| 6:00am | Breakfast at Hotel | 7:30am | Breakfast at Hotel | 8:00am | Breakfast at Hotel |
| 6:30am | Depart for Airport | 8:30am | Check out of Hotel | 9:00am | Leave for Akshardham |
| 9:40am | Flight to Cohin | 9:30am | Allepy Back Waters (45mins Drive + 1hr Stop) | 12:00pm | Amity (Interaction with Faculty) |
| 11:00am | Arrive in Cochin | 12:00pm | Lunch at Allepy Included | 12:00pm | Lunch at Amity <mark>(Sponsored)</mark> |
| 1:30pm | Check into Hotel and Lunch (\$) | 3:00pm | Tea at Allepy | 3:00pm | Jamia Milia Islamia (30min Drive + 1.5hr stop) |
| 2:30pm | Jewish Synagogue and Chinese Fishing Nets | 4:00pm | Depart for Airport | 5:00pm | Bhai Temple (10mins Drive + 45mins Stop) |
| | | | Dinner <mark>(\$)</mark> | | Dinner <mark>(\$)</mark> |
| 5:30pm | City Hotel | 7:45pm | Fly to Delhi | 7:00pm | Return to Hotel |
| 6:15pm | Dinner <mark>(\$)</mark> | 11:30pm | Arrive in Delhi | | |

| | Wednesday 1st -Delhi | | Thursday 2nd - Delhi/London | | Friday 3rd - London/Trinidad |
|---------|--|---------|------------------------------------|---------|------------------------------|
| 8:00am | Breakfast at Hotel | 7:30pm | Breakfast at Hotel | 11:50am | Flight to Trinidad |
| 9:00am | Leave for Rail Museum | 8:30am | Leave for Sweet Shop | 4:05pm | Arrive in Trinidad |
| 10:15pm | Depart Rail Musem | 10:00am | Leave for Airport | | |
| 11:00am | Arrive at IGNOU and Lunch (Sponsored) | 2:05pm | Flight to London | | |
| 1:30pm | Leave for Hotel | 7:00pm | Arrive in London | | |
| 3:30pm | Free Day | | Lunch and Dinner <mark>(\$)</mark> | | |
| 7:00pm | Dinner <mark>(\$)</mark> | | | | |